# SDR IPXA11568653

- Difficulty date: July 8, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1680-1682.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCD SHEAR WEB HAS 3 AREAS OF CORROSION ON UPPER SURFACE BS 1680 TO 1682.5, RBL 3 TO RBL 48, WL 208 (AREAS MARKED).  REPAIR IAW ER1103555, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01, SOPM 20-43-03, SOPM 20-41-02.
